# SDR ABXA2023011611

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 92,216 hours, 23,634 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aileron Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RT OUTBOARD AILERON NOT MOVING DURING CONTROLS CHECK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET RH AILERON LOCKOUT CB IAW AMM 20-60-01 VERIFIED MOVEMENT AND INDICATION OF AILERON IAW AMM 27-18-10 AND AMM 27-11-00 VERIFIED MEL MEL LOCK OUT PROCEDURES IAW MEL 27-11-2. AIRCRAFT RETURNED TO SERVICE.
